Please use this identifier to cite or link to this item:
Title: The mystery of two straight lines in bacterial genome statistics
Authors: Gorban, AN
Zinovyev, AY
First Published: Oct-2007
Citation: BULLETIN OF MATHEMATICAL BIOLOGY, 2007, 69 (7), pp. 2429-2442
DOI Link: 10.1007/s11538-007-9229-6
ISSN: 0092-8240
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.